# SDR 20001208AP013

- Difficulty date: April 21, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N187AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE FLOOR EMERGENCY EGRESS SYSTEM INOPERATIVE IN MANY SECTIONS THROUGH OUT CABIN.  REPAIRED BROKEN WIRES IN RT AND LT SIDE OF AFT OF ZONE B.  REPLACED FUSES IN BATTERY CHARGERS AT R1, R2, R3.  RESET C/B ON POWER SUPPLY AT R2 AND REPLACED LAMPS, OPS CHECKED OK.  (M)
